# SDR P2EA00129

- Difficulty date: April 13, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WING L/E SKIN CRACKED AT WS 295.1 AND WS 299.1.  REPAIRED L/E SKIN FROM WS 293.407 TO WS 338.407 IAW SRM 57-30-4, FIG 5.  SEE COOPESA W/O N10316-5-17, VAM100 NR 138 AND 912SDA143.  (X)
